# SDR DL72S960152

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM HMV ATL, NR 5 KRUEGER FLAP ACTUATOR ATTACH BRACKET CRACKED.  INSTALLED REPAIR PER MM 57-20-21 PG 811.
